It almost never fails when I am lying down and try to stretch that i get a cramp. Sometimes it’s in my sides, sometimes my legs but it almost certainly is going to happen. I don’t remember having this issue a few years back. Do you think it’s med related? Or could it just be deficiency of some kind?
Maybe its lack of physical activity and exercise? I get more body problems since being inactive, cramping, pulled muscle, back pain from weight gain, shortness of breath from weight gain, etc
I get this too. In the morning when I strech. In my legs.
But then I have no more problems during the day.
I’m not sure what causes it. I was checked for b12 deficiency 2 years ago and was fine (because I’m on Metformin). That could cause it.
I’m on Metformin too but I think this was happening prior to being diagnosed diabetic. It’s been going on for a couple of years now I think.
Were you more active back then? Less weight?
I stopped Metformin as it gave me stomach pain. The package on it says irritates the stomach.
Risperidone gives me leg cramps so much so that when I exercise or walk my legs seize up. No other ap has done it to me.
Am pretty sure I have read APs can cause cramps
Yes to both. I’m not sure Aziz, this could be part of the problem.
Are you shaky on risperdal?
No, not normally. It is only after walking 2km or when I Hiit exercise for 15 minutes. My legs just collapse on me.
I seem to remember a potassium deficiency can contribute to cramping.
I heard magnesium
I used to have the same thing. Eating a banana or potato before bed can help with morning muscle cramps because they are full of magnesium. Or a supplement works too.
Idk I know it can cause twitching
Sorry. Potassium. Worked good when I used to get leg cramps in the morning
I don’t have those problems with Geodon, but Abilify was not kind to me in this department. That and the torrents of drool.